# SDR EIA2003101

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,544 hours, 23,974 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT PRESSURE BULKHEAD STA 1000, BATH-TUB FITTING BETWEEN STA 38-39L CRACKED.  REMOVED AND REPLACED TWO EACH FITTINGS BETWEEN STA 38-39L, STA 1000, P/N 65B16518-1 AND 65B16517Y3 PER B747 SRM 51-32-02, PGS 8 & 9, 51-10-01, PGS 6 & 7, 53-10-03, PG 1, 53-10-21, FIG 2, 51-10-02, PGS 6 & 7, BSOPM 20-41-02, PGS 7-15.
